# SDR DHL9771284D

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Fus/Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, LEFT FORWARD BOTTLE PIN BORE HAS CORROSION ON INSIDE AFT SURFACE.  REPLACED FITTING IAW BOEING DRAWING 65-16200, 64-8333 AND BOEING TELEX 32-9430.
